# SDR SCNA06017

- Difficulty date: December 21, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: PHHZI
- Make and model: Boeing 737-800
- Aircraft serial: 28380
- Aircraft time: 25,173 hours, 9,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RIGHT FWD OVERWING EXIT DOOR LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY.
